Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online


User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
i have suffered from depression in the past abd have switched from femeston 2/10 tocyclo-proxynova and have been taking brown tabs for 3 days am feeling like i cant be bothered do you think this is a result of changing tabs and ihow high are chances of them causing me depression
Posted Wed, 11 Apr 2012 in Depression
Answered by Dr. Chakravarthy Mazumdar 5 hours later

Thanks for the query.

Let me help you in your question in detail:

As you might be knowing that both Femeston and Cyclo-proxynova are used as HRT (Oestrogen and other being Oestrogen plus Progesterone. I guess both of them differ only by color, the former has grey color and latter has brown. The progesterone is added in the second half of the month with 7 day drug free period before you start the next pack.

Hence the effects of both these drugs should be the same on the same individual. However I would like to know why were you prescribed HRT? Is it for Depression? If so let me tell you HRT is not recommended for depressive symptoms during menopause. Moreover studies say that Estrogen is classified under the drugs causing depression. Since both the above trade names have Estrogen component in them they may aggravate the condition.

Depression has to be treated separately by antidepressants which can be prescribed by a Psychiatrist. I suppose you realize the importance of being treated separately for depression.

I have one question for you now. Are you taking only the brown tablets alone in the pack? Either way the recommendations would not change.

Hope I am of help to you in answering the question. Please let me know if you have more queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor